# SDR ASOA2014121111864

- Difficulty date: November 19, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,473 hours, 12,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM IS CRACKED.  REPAIRED IAW REO 690-53-11-410, REV B.  MAJOR REPAIR.
